Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
131 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is bloating a side effect of esterified estrogens/methyltestosterone?

Premium Questions

Dr. Minal Mohit MD

Hello.. I have been taking 25mg thyromocin tablet for hypothyroidism for last 6 months and my tummy is bloated more after consuming this tablet... does this have any side effects and any remedies to... View answer

Answered by : Dr. Minal Mohit ( Endocrinologist)
Dr. Ivan Romic MD

Hi! It's my first time to use Yaz and i'm on my 6th pill. I'm feeling bloated, nauseous and stomach cramps . I intend to stop taking it. Can i do so? Is there a side effect when i just stop taking it? ... View answer

Answered by : Dr. Ivan Romic ( General Surgeon)
Dr. Ivo Ditah MD

I started taking Microgestin about a month ago. A couple weeks in I started feeling very bloated (shirts and my wedding ring even look more snug, almost overnight.) Does this side effect ever go away ... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr.   Arnab Banerjee MD

that it is a side-effect of Pan-D, I stopped the capsule and started to just not skip the breakfast. But someday's I ...Recently you suggested me Pan-D capsules for 30days when I reported of bloating and gas... View answer

Answered by : Dr. Arnab Banerjee ( Critical Care Specialist)
Dr. Niranjan G MD

medicine for side effect. Any other medicine that is known to be taken well? also 50/1000 is too high .... I am taking Galvus met 50/1000 mg since past two weeks and since then i am feeling bloated ... View answer

Answered by : Dr. Niranjan G ( Diabetologist)

Public Forum Discussions

Dr.  Shinas Hussain MD

my dr. put me on estradiol 2 mg and then she put me on esterified estrogen .625/1.25 mg ... but she wants me to alternate it like take the estradiol one day and then the next day take the esterified ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr.   Gaurav Katiyar MD

Hi my name is Eva. During severalyears I took ESTROGEN METHYLTESTOS F.S. TAB . Light green color tablets. Today I got from my pharmacy ESTROGEN METHYLTESTOSTERON TB. This is a very dark green tablet ... View answer

Answered by : Dr. Gaurav Katiyar ( General & Family Physician)
Dr.  Ajmal Khan MD

* Estrogen- Methyltestosterone 1.25-2.5 Mg a Day * Progesterone 100 Mg Hormones *Escitalopram 20 Mg a Day ... View answer

Answered by : Dr. Ajmal Khan ( General & Family Physician)
Dr.       Dorina Gurabardhi MD

been experiencing bloating and excessive gas more then 3 times a week. I was wondering is this normal side effect or could I be pregnant. Today was my first day taking the brown sugar pills, but no... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr. T Chandrakant MD

on holiday next week and I d hate to have it ruined by side effects. ..., 9st 4lb. I was wondering is there anything I can do to ease gas and bloating caused by carbimazole e ... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)